Joy

Hope4Cancer Tijuana, Mexico- Week 1

Yesterday marks one week since we flew to San Diego and traveled across the border to the clinic in Mexico.  We had a little bit of a rough start, but things seem to be going smoothly now!  Benjamin had numerous tests run over the first two days and by the first full day in the clinic started on all of his treatments.  Because he had a grand mal seizure after a heat treatment that day, we have adjusted the treatments he is doing, but he continues on everything else!

I thought I would share a little about what each day looks like and the things that he is involved in doing here!  For the most part this is what our day looks like:

7am- We get up and head downstairs for him to drink his lemon water, golden milk (turmeric milk) and hibiscus juice.

8am- We head off to breakfast.  The meals are incredible here.  Breakfast usually consists of some type of eggs and vegetables as well as porridge or oatmeal with fruit mixed in.

After breakfast he does his PEMF treatment- this is a pulsed electro magnetic treatment that he does 3 times for 3 minutes at a time.  He holds a paddle to his forehead over the tumor and short pulses go through him.

9am- He goes into the hyperbaric oxygen chamber for 50-60min.  He typically naps during this treatment and his only complaint is that his ears pop as it starts.  I sit outside the room during this one since he is sealed into a capsule and I check every few minutes to make sure all is well.  Sometimes the nurse will sit at his feet so that she can tell if there is any movement so that I can run and get a shower for a few minutes!

10am- We stop by the juice bar for his first juice of the day.  Then we typically head back to our room and our nurse will hook him up for one of his two daily IVs.  He gets PolyMVA (1 hour) daily, and alternates between Vitamin C (3 hour) and B-17 (1 hour).  He will either nap or watch television for a bit while laying on the bed.  Around 11am I will run downstairs and get his morning protein shake/smoothie for him.  Twice a week he also does UVBI (involves taking blood and adding oxygen to it before putting it back).

1pm- Lunch! We are usually both hungry by the time meals roll around so we get there right when the dining hall opens.  Lunch and dinner typically start with a soup and a salad.  At lunch, they often serve fish as well as some other veggies and rice or quinoa. 

2pm- After lunch Ben will head to the sauna for about a half an hour.  We are hoping that he will be able to start alternating this with whole body hyperthermia at some point again as long as he continues doing well.

3pm- His second round of juice of the day from the juice bar and then he starts his second IV of the day and frequently takes a nap in our room while he is getting it.

4pm- I run down and grab his smoothie/shake from the juice bar.  If we have a few minutes we may walk a couple of blocks to get out in the sunshine before dinner.

5:30- Dinner.  This is another meal with lots of fruits and veggies, no meat, and usually no fish at this time either.  We both typically ask for more of whatever we liked during this meal to help us last the night since there is no snacking!

6:30pm- After dinner Ben does his coffee enema.  We schedule this right before his evening dose of pills to make sure that his detoxing doesn’t knock them out of his system. 

Twice a week at 7pm there is a prayer/worship service that we have enjoyed going to!

8pm- We typically are back in our room for him to take his evening pills and head to bed… he is enjoying catching up on Netflix, but we are both ready for sleep by 9pm. 

Mixed in throughout the day are doctors appointments.  Typically his doctor will find him wherever he is and check in for a few minutes once or twice a day.  He has several 1-2 hour sessions with a doctor trained in recall therapy as well who is helping him trace his family history and events from his past that may have helped contribute to his current health.  This is fascinating to me and I have learned so much from it!  In addition, he will be having a consultation with a biological dentist.  Root canals, gum disease and many other dental related items can contribute to sickness and illness so we are excited to learn what they have to say.

He will continue with these treatments and a few others over the next weeks until about 3-4 days before we leave for home.  At that point he will be receiving Rigvir.  He will still receive his IVs during the three days he receives rigvir but he wont be doing the intensive detox.  We are hoping that we will have a little extra time those days to get out and see a little bit of Tijuana. 

Here is a view of the beach… we can cross the street in front of the clinic to take a few steps down to the boardwalk.  We have done that twice and have enjoyed the fresh air!

We have been blessed by the amazing staff, doctors, and the other patients here.  The clinic is nothing beautiful, but the people have been wonderful and we are enjoying getting to know people from all over the world.  I wish I could say my Spanish is improving, but alas… it is not!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s